Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 76, NWS Birmingham, AL

April 5, 2017Barbour County, Pike County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 5, 2017, 2:04 AM CDT for Barbour County, Pike County, Alabama. It was in force for 56 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 2:04 AM CDT (07:04 UTC)
Expired
Apr 5, 2017, 3:00 AM CDT
In force
56 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Barbour County, AL, Pike County, AL

What was reported inside it

TimeReportWhereRemark
Apr 5, 2:14 AM CDTHAIL 2.5Eufaula, ALTIME ESTIMATED BY RADAR. RELAYED BY SOCIAL MEDIA FROM BROADCAST MEDIA REPORT.
Apr 5, 2:15 AM CDTHAIL 0.25Louisville, AL
Apr 5, 2:15 AM CDTHAIL 1Eufaula, ALQUARTER SIZE HAIL IN DOWNTOWN EUFAULA.
Apr 5, 2:15 AM CDTHAIL 1.25Eufaula, ALRELAYED FROM A VIEWER.
Apr 5, 2:26 AM CDTHAIL 21 N Clayton, AL
Apr 5, 2:26 AM CDTHAIL 2.51 N Clayton, ALCORRECTED REPORT. HAIL WAS MEASURED AT 2.5 INCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:37 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2507 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

096 
WUUS54 KBMX 050704
SVRBMX
ALC005-109-050800-
/O.NEW.KBMX.SV.W.0076.170405T0704Z-170405T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
204 AM CDT WED APR 5 2017

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Southeastern Pike County in southeastern Alabama...
  Barbour County in southeastern Alabama...

* Until 300 AM CDT

* At 203 AM CDT, severe thunderstorms were located along a line
  extending from near Ariton to near Richards Crossroads, moving
  northeast at 50 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Eufaula, Brundidge, Clio, Clayton, Louisville, Tyler Crossroads,
  Doster, Hawkinsville, Gaino, Barbour County Public Lake Dam, Osco,
  Texasville, White Oak, Lakepoint Resort State Park, Tennille,
  Millers Ford, Batesville, Clayton Municipal Airport, Hamilton
  Crossroads and Twin Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3162 8583 3174 8580 3212 8523 3206 8519
      3206 8511 3207 8511 3206 8506 3202 8505
      3200 8507 3197 8506 3196 8509 3194 8508
      3191 8511 3190 8511 3189 8513 3183 8514
      3167 8553 3162 8575
TIME...MOT...LOC 0703Z 236DEG 42KT 3165 8575 3180 8527 

HAIL...1.25IN
WIND...60MPH
 
$$

32/Davis
5 follow-up statements
032 
WWUS54 KBMX 050713
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
213 AM CDT WED APR 5 2017

ALC109-050723-
/O.CAN.KBMX.SV.W.0076.000000T0000Z-170405T0800Z/
Pike AL-
213 AM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 AM CDT for
southeastern Alabama.

LAT...LON 3174 8570 3176 8567 3183 8567 3183 8566
      3211 8524 3206 8519 3206 8511 3207 8511
      3206 8506 3202 8505 3200 8507 3197 8506
      3196 8509 3194 8508 3191 8511 3190 8511
      3189 8513 3183 8514 3167 8553 3166 8559
TIME...MOT...LOC 0713Z 233DEG 44KT 3175 8564 3189 8519 

$$

ALC005-050800-
/O.CON.KBMX.SV.W.0076.000000T0000Z-170405T0800Z/
Barbour AL-
213 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR BARBOUR COUNTY...

At 213 AM CDT, severe thunderstorms were located along a line
extending from near Clio to near Eufaula, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Eufaula, Clio, Clayton, Louisville, Tyler Crossroads, Hawkinsville,
Gaino, Barbour County Public Lake Dam, Osco, Texasville, White Oak,
Lakepoint Resort State Park, Millers Ford, Batesville, Clayton
Municipal Airport, Twin Springs, Lugo and Baker Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3174 8570 3176 8567 3183 8567 3183 8566
      3211 8524 3206 8519 3206 8511 3207 8511
      3206 8506 3202 8505 3200 8507 3197 8506
      3196 8509 3194 8508 3191 8511 3190 8511
      3189 8513 3183 8514 3167 8553 3166 8559
TIME...MOT...LOC 0713Z 233DEG 44KT 3175 8564 3189 8519 

HAIL...1.25IN
WIND...60MPH
 
$$

87/GRANTHAM
349 
WWUS54 KBMX 050727
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
227 AM CDT WED APR 5 2017

ALC005-050800-
/O.CON.KBMX.SV.W.0076.000000T0000Z-170405T0800Z/
Barbour AL-
227 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR CENTRAL BARBOUR COUNTY...

At 227 AM CDT, a severe thunderstorm was located over White Oak, or
13 miles west of Eufaula, moving northeast at 60 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Eufaula, Clayton, Hawkinsville, Gaino, Barbour County Public Lake
Dam, Osco, White Oak, Lakepoint Resort State Park, Millers Ford,
Batesville, Clayton Municipal Airport, Twin Springs, Lugo and Baker
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3173 8540 3188 8558 3211 8524 3206 8519
      3206 8511 3207 8511 3206 8506 3202 8505
      3200 8507 3197 8506 3196 8509 3194 8508
      3191 8511 3190 8511 3189 8513 3183 8514
      3180 8520
TIME...MOT...LOC 0727Z 234DEG 52KT 3189 8538 

HAIL...1.75IN
WIND...60MPH
 
$$

87/GRANTHAM
122 
WWUS54 KBMX 050741
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
241 AM CDT WED APR 5 2017

ALC005-050800-
/O.CON.KBMX.SV.W.0076.000000T0000Z-170405T0800Z/
Barbour AL-
241 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHEASTERN BARBOUR COUNTY...

At 241 AM CDT, severe thunderstorms were located along a line
extending from Comer to near Lakepoint Resort State Park, moving
northeast at 45 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Eufaula, Hawkinsville, Barbour County Public Lake Dam, Lakepoint
Resort State Park, Lugo, Batesville and Twin Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3187 8513 3197 8545 3211 8524 3206 8519
      3206 8511 3207 8511 3206 8506 3202 8505
      3200 8507 3197 8506 3196 8509 3194 8508
      3191 8511 3190 8511 3189 8513
TIME...MOT...LOC 0741Z 220DEG 41KT 3201 8537 3195 8514 

HAIL...2.50IN
WIND...60MPH
 
$$

87/GRANTHAM
198 
WWUS54 KBMX 050747
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
247 AM CDT WED APR 5 2017

ALC005-050800-
/O.CON.KBMX.SV.W.0076.000000T0000Z-170405T0800Z/
Barbour AL-
247 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHEASTERN BARBOUR COUNTY...

At 247 AM CDT, severe thunderstorms were located along a line
extending from near Spring Hill to Lakepoint Resort State Park,
moving northeast at 50 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Public. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Eufaula, Hawkinsville, Barbour County Public Lake Dam, Lakepoint
Resort State Park, Lugo, Batesville and Twin Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3187 8513 3197 8545 3211 8524 3206 8519
      3206 8511 3207 8511 3206 8506 3202 8505
      3200 8507 3197 8506 3196 8509 3194 8508
      3191 8511 3190 8511 3189 8513
TIME...MOT...LOC 0747Z 236DEG 42KT 3204 8532 3198 8509 

HAIL...2.50IN
WIND...60MPH
 
$$

87/GRANTHAM
095 
WWUS54 KBMX 050754
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
254 AM CDT WED APR 5 2017

ALC005-050804-
/O.EXP.KBMX.SV.W.0076.000000T0000Z-170405T0800Z/
Barbour AL-
254 AM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARBOUR COUNTY
WILL EXPIRE AT 300 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 800 AM CDT for
southeastern Alabama.

LAT...LON 3187 8513 3197 8545 3211 8524 3206 8519
      3206 8511 3207 8511 3206 8506 3202 8505
      3200 8507 3197 8506 3196 8509 3194 8508
      3191 8511 3190 8511 3189 8513
TIME...MOT...LOC 0754Z 236DEG 42KT 3208 8526 3202 8503 

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:46 AM CDT, 18 minutes earlier.

Area forecast discussion, Apr 5, 1:46 AM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
146 AM CDT Wed Apr 5 2017

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

A warm front is accelerating northward in far South Alabama this
morning, which has caused elevated supercell development.  This
activity will spread northward through the pre-dawn hours. Hi-res
model guidance does not have a good handle on the current
convective  situation, so it is difficult to know how this will
evolve through the rest of the morning. Complicating matters is
the presence of a subtle upper-level subtropical disturbance which
seems likely to cause early day warm sector contamination and the
development of a low-level jet impulse. The overall consensus is
for additional development through the late morning generally
along and east of a line from Demopolis to Gadsden and especially
across our southeast counties. The primary threat will probably be
large hail through 8 AM, though a tornado or two cannot be ruled
out. The warm sector should be established across most of the area
shortly after 8 AM when additional thunderstorm development is
likely in the areas previously mentioned. This is also when the
tornado threat will increase as a 40kt southwesterly low-level jet
becomes established, leading to 0-1 km SRH of 150-200 m2/s2. This
is normally not high enough for tornadoes in Alabama, but MLCAPE
values approaching 3000 J/kg should help offset the lackluster
low-level directional shear. This batch of storms will probably
exit into Georgia around Noon or 1 PM, leaving being somewhat
cooler air across East AL and West GA which may play a crucial
role in tornado potential later in the afternoon.

Another round of severe storms should initiate around 3-4 PM
along the cold front from Northwest AL southward to around
Demopolis. These storms should become severe with large hail as a
powerful 500 mb jet streak closes in on the area with 65-80 kt
flow across the warm sector. Initially the tornado threat with
these storms may be tempered by less than ideal low-level
directional shear, but this could change especially east of
Interstate 65. If the morning thunderstorm activity leaves behind
a substantial temperature gradient, significant backing of low-
level flow would be present, causing hodographs to become
enlarged. This type of mesoscale enhancement is difficult to
predict, but if it occurs, the threat for destructive, long-track
tornadoes will increase substantially as storms approach the AL/GA
state line around 6-8 PM.

87/Grantham

&&

.AVIATION...
06Z TAF Discussion.

Some big and rather fast changes take place in the first 6 hours.
The main change from the previous issuance was to slow the
increasing clouds by an hour or so. Warm air advection pattern
and low level jet kick between 06-09z with ceilings quickly
dropping to MVFR then IFR between 10-12z. The clouds will be
associated with a warm front and much increased moisture from the
south. Showers and thunderstorms will also develop with this
gradient of moisture around sunrise. Some improvement to all
ceilings expected by 16-18z as ceilings rise somewhat, but
additional showers and thunderstorms are possible through 00z area
wide. Low level winds will be in the neighborhood of 35-38kts
overnight, which is close but just shy of the LLWS criteria.

A volatile atmosphere will be in place across Central Alabama on
Wednesday and any of these storms may produce damaging winds,
tornadoes, and large hail.

75

&&

.FIRE WEATHER...

A storm system will bring rain and thunderstorms to the area
through tonight. Rain-free weather returns Thursday through the
weekend. Critical fire weather conditions are not expected through
the next 7 days.

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Apr 4, 1:20 PM CDT, 12 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
120 PM CDT Tue Apr 4 2017

ALZ011>015-017>050-052130-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
120 PM CDT Tue Apr 4 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...This Afternoon and Tonight.

Severe thunderstorms may develop as early as 4 AM Wednesday and
could affect all of Central Alabama. Large hail, damaging winds, and
tornadoes will be possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The severe weather threat beginning in the pre-dawn hours of
Wednesday will continue through Wednesday evening with the
possibility of two or three rounds of scattered storms. Destructive
and long-track tornadoes will be possible, along with hail up to the
size of baseballs, and damaging straight-line winds. These threats
will encompass all of Central Alabama with the greatest threat area
along and east of a line from Blountsville to West Blocton to
Uniontown.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is expected
from early Wednesday morning through Wednesday evening.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 1:24 AM CDTSevere Thunderstorm WarningBMXBarbour66 min
Apr 5, 2:44 AM CDTSevere Thunderstorm WarningBMXRussell32 min
Apr 5, 3:32 AM CDTSevere Thunderstorm WarningBMXRussell43 min
Apr 5, 3:35 AM CDTSevere Thunderstorm WarningBMXHale, Perry40 min
Apr 5, 3:54 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa34 min
Apr 5, 3:57 AM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery33 min
Apr 5, 4:11 AM CDTSevere Thunderstorm WarningBMXBibb, Perry49 min
Apr 5, 4:45 AM CDTSevere Thunderstorm WarningBMXChilton, Shelby44 min
Apr 5, 5:22 AM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Talladega38 min
Apr 5, 5:24 AM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa51 min
Apr 5, 6:02 AM CDTSevere Thunderstorm WarningBMXClay, Randolph58 min
Apr 5, 6:04 AM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry56 min
Apr 5, 6:52 AM CDTSevere Thunderstorm WarningBMXShelby83 min
Apr 5, 7:22 AM CDTAreal Flood AdvisoryBMXGreene, Pickens, Sumter, Tuscaloosa3 hr
Apr 5, 7:40 AM CDTAreal Flood AdvisoryBMXBlount, Jefferson3 hr
Apr 5, 8:43 AM CDTAreal Flood AdvisoryBMXCalhoun, St. Clair, Shelby, Talladega3 hr
Apr 5, 9:00 AM CDTSevere Thunderstorm WarningBMXDallas, Lowndes75 min
Apr 5, 9:13 AM CDTSpecial Weather StatementBMXCleburne32 min
Apr 5, 9:35 AM CDTSevere Thunderstorm WarningBMXBarbour, Pike70 min
Apr 5, 10:16 AM CDTSevere Thunderstorm WarningBMXMontgomery29 min
Apr 5, 10:29 AM CDTAreal Flood AdvisoryBMXCalhoun, Clay, Cleburne, Randolph3 hr
Apr 5, 10:38 AM CDTSevere Thunderstorm WarningBMXElmore, Macon, Tallapoosa67 min
Apr 5, 10:56 AM CDTSevere Thunderstorm WarningBMXBarbour49 min
Apr 5, 11:43 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa32 min
Apr 5, 11:55 AM CDTSevere Thunderstorm WarningBMXShelby66 min
Apr 5, 12:53 PM CDTSpecial Weather StatementBMXTalladega82 min
Apr 5, 1:42 PM CDTSpecial Weather StatementBMXCleburne33 min
Apr 5, 2:35 PM CDTSpecial Weather StatementBMXCleburne25 min
Apr 5, 3:03 PM CDTSpecial Weather StatementBMXTalladega42 min
Apr 5, 3:22 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega38 min
Apr 5, 3:48 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Talladega67 min
Apr 5, 4:08 PM CDTTornado WarningBMXCleburne52 min
Apr 5, 4:10 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah45 min
Apr 5, 4:37 PM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more26 hr
Apr 5, 4:59 PM CDTSpecial Weather StatementBMXRandolph46 min
Apr 5, 5:30 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby45 min
Apr 5, 5:32 PM CDTSpecial Weather StatementBMXRandolph13 min
Apr 5, 5:33 PM CDTSpecial Weather StatementBMXRandolph, Tallapoosa57 min
Apr 5, 5:55 PM CDTSevere Thunderstorm WarningBMXChilton, Shelby35 min
Apr 5, 5:56 PM CDTSevere Thunderstorm WarningBMXSt. Clair40 min
Apr 5, 6:03 PM CDTSevere Thunderstorm WarningBMXRandolph27 min
Apr 5, 6:17 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega43 min
Apr 5, 6:20 PM CDTSpecial Weather StatementBMXDeKalb25 min
Apr 5, 6:32 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega27 min
Apr 5, 6:35 PM CDTSevere Thunderstorm WarningBMXEtowah25 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.